# SDR 98ZZZX2659

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333WD
- Make and model: Cessna 310C
- Aircraft serial: 310C0002
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 084100077
- Condition: Sheared
- Location: Lt Mlg
- Part time: 5,300 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AIRCRAFT SAFELY ON RUNWAY, LT MAIN LANDING GEAR COLLAPSED DUE TO BELLCRANK ASSY FAILURE.  EXAMINATION OF BELLCRANK, BOTH CONNECTION POINTS OF STRUT ASSEMBLY WERE SHEARED.  SUBMITTER SUGGESTED MORE INDEPTH INSPECTION OF BELLCRANK ASSY LOOKING FOR STRESS OF FATIGUE FRACTURES, POSSIBLY USING DYE PENETRANT INSPECTION.  INSPECTION INTERVAL SHOULD BE AFTER 3,000 HRS AND EVERY 1,500 HRS AFTER.
